# SDR VNAA20240426006

- Difficulty date: March 25, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N572NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15361
- Aircraft time: 20,221 hours, 18,038 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690334051
- Condition: Corroded
- Location: Bs 661-693
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SEAT RAILS, LOCATED BTW FS=661+32 TO FS=693 AND LBL 9'' AND RBL 9''. FLOOR SEAT RAILS, LOCATED BTW FS=661+32 TO FS=693 AND LBL 9'' AND RBL 9'' WERE EVALUATED OUT OF LIMITS PER CRJ-900 SRM 53-31-49-101-001-001-A02 AND SRM 53-41-49-101-001-001-A02 WERE REPLACED PER CRJ-900 AMM 53-00-49 (CONFIG A12)
